# SDR P5CA9701496

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Corroded
- Location: Bs 1167-1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FUSELAGE BS 1167 - BS 1235 RBL 58 AIR CONDITION BAY ACCESS PANEL SUPPORT RIB FOUND CORROSION.  CORROSION REMOVED PER BOEING SRM 51-10-01 AND TREATED IAW SRM 51-10-02.
